# SDR ASAA0280692

- Difficulty date: December 28, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301157003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, SEAT TRACK CORRODED AT FS 1148-1164. CUT OUT DAMAGED SECTION AND SPLICED IN NEW PER SRM 53-05, 51-10-4, 51-30-1, 51-30-2 AND 51-30-5.  (M)
